# SDR SWIA200820017

- Difficulty date: September 6, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft time: 13,890 hours, 10,658 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Odor
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FAINT RUBBER BURNING ODOR ON SHORT FINAL WITH APU OFF.  NO VISIBLE SMOKE.  FOUND LEFT ACM BAD.  REPLACED LEFT ACM.
